# SDR IPXA2024072331717

- Difficulty date: June 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53833128200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN ALL 3 HOLES ON FR40 RH UPPER TENSION BOLTS. COMPLIED WITH FINAL EO-90798-REQ1 AND VTMAE FINAL EA A300-5710-27-A3627 REV-. REVIEWED
